MAUDE Adverse Event Report: MICROVENTION INC. V-TRAK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. V-TRAK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0515-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the coil deployed in the microcatheter in the patient by itself without actually being detached.Coil was removed along with the headway 17 microcatheter.Was not left in the patient.The device is available for return and investigation.There was no patient injury.The patient outcome was good.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher returned without the implant attached, but no indications of activation using a detachment controller was found on the pusher heater coil.Further inspection found the pusher hypotube kinked.The implant was found stretched at the proximal section, separated from the pusher, and partially stuck within the returned microcatheter.The investigation found the pusher¿s monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher kink and stretched implant, but this damage is consistent with the device experiencing forces exceeding the pusher and implant's yield strength.The returned microcatheter was found flattened at 6cm from the distal tip, which may have caused or contributed to the reported complaint.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.H11 - corrections.Corrections made to fields in section d, g5.

Brand Name
V-TRAK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
microvention, inc.
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21876445
Report Number2032493-2025-90093
Device Sequence Number7653741
Product Code KRD
UDI-Device Identifier00816777023681
UDI-Public00816777023681
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0515-A2
Device Catalogue Number7110-0515
Device Lot Number0000467008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 17 ADVANCED (MV).
Patient Age52 YR
Patient SexFemale